Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The motion of a viscous fluid conducting heat


Author: J. L. Synge
Journal: Quart. Appl. Math. 13 (1955), 271-278
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/72608
MathSciNet review: 72608
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/72608
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society